# SDR BAQA085820

- Difficulty date: March 25, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 1,636 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 3A433220F281CL
- Part serial: 1004187
- Condition: Out Of Tolerance
- Location: Altimeter
- Part time: 1,636 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER FAILED CALIBRATION AND FRICTION. REPLACED WITH SERVICEABLE UNIT.
